# SDR DXTA2019073102693

- Difficulty date: July 31, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 11,869 hours, 7,843 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143798
- Part serial: 06070H1082
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COCKPIT WINDOW - PASSING FL 220 RIGHT COCKPIT SIDE WINDSHIELD BEGAN TO CRACK.  QRH WAS RUN AND WINDOW CONTINUED TO SLOWLY CRACK UNTIL 3000FT.  ALL SWITCHES AND CIRCUIT BREAKERS ARE IN QRH CONFIGURATION. "CORRECTIVE ACTION" REMOVED AND REPLACED WITH NEW THE RH HEATED SIDE WINDOW IAW CE-680 AMM 56-12-00 LEAK AND OPERATIONAL TESTS CHECKED GOOD. NO DEFECTS NOTED.
